Unbalanced cluster sizes and rates of convergence in mixed-effects models for clustered data

van der Elst, W; Hermans, L; Verbeke, G; Kenward, MG; Nassiri, V; Molenberghs, G; (2015) Unbalanced cluster sizes and rates of convergence in mixed-effects models for clustered data. Journal of statistical computation and simulation, 86 (11). pp. 2123-2139. ISSN 0094-9655 DOI: https://doi.org/10.1080/00949655.2015.1103738

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1080/00949655.2015.1103738

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar